MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL COUPLER AC FFL 19; ACCESSORIES, PHOTOGRAPHIC, FOR ENDOSCOPE (EXCLUDE LIGHT SOURCES)

MEDOS INTERNATIONAL SàRL COUPLER AC FFL 19; ACCESSORIES, PHOTOGRAPHIC, FOR ENDOSCOPE (EXCLUDE LIGHT SOURCES)
Catalog Number 242437
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Moisture Damage (1405)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.E1: extension number: (b)(6).
 
Event or Problem Description
It was reported that prior condensation was forming within the lens, which resulted in the image appearing cloudy.There was no patient involvement related to this reported issue.No injuries, medical interventions, or prolonged hospitalizations were reported in connection with this event.No further information is available regarding the issue.

Brand Name
COUPLER AC FFL 19
Common Device Name
ACCESSORIES, PHOTOGRAPHIC, FOR ENDOSCOPE (EXCLUDE LIGHT SOURCES)
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24879045
Report Number1221934-2026-01497
Device Sequence Number18616906
Product Code FEM
UDI-Device Identifier10886705028610
UDI-Public(01)10886705028610
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242437
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown